Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters

Database
Document Type
Language
Year range
1.
BMC Infect Dis ; 21(1): 958, 2021 Sep 16.
Article in English | MEDLINE | ID: covidwho-1496148

ABSTRACT

BACKGROUND: Cases of immune complex vasculitis have been reported following COVID-19 infections; so far none in association with novel mRNA-based COVID-19 vaccination. This case report describes a cutaneous immune complex vasculitis after vaccination with BNT162b2. CASE PRESENTATION: A 76-year old male with liver cirrhosis developed an immune complex vasculitis 12 days after the second injection of BNT162b2. On physical examination, the patient presented with pruritic purpuric macules on hands and feet, flexor and extensor parts of both legs and thighs and lower abdomen, and bloody diarrhoea. Laboratory testing showed elevated inflammatory markers. After short treatment with oral steroids all clinical manifestations and laboratory findings resolved. CONCLUSIONS: An increasing number of clinical manifestations have been attributed to COVID-19 infection and vaccination. This is the first written report of immune complex vasculitis after vaccination with BNT162b2. We present our case report and a discussion in the light of type three hypersensitivity reaction.


Subject(s)
COVID-19 , Vasculitis , Aged , Antigen-Antibody Complex , COVID-19 Vaccines , Humans , Male , SARS-CoV-2 , Vaccination/adverse effects , Vasculitis/diagnosis , Vasculitis/etiology
SELECTION OF CITATIONS
SEARCH DETAIL
...